Semi-modular subalgebras of a Lie algebra

Towers, David A. (1986) Semi-modular subalgebras of a Lie algebra. Journal of Algebra, 103 (1). pp. 202-207. ISSN 0021-8693

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Algebra
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2602
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 136429
Deposited By: ep_importer_pure
Deposited On: 02 Sep 2019 08:30
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 12:12

Actions (login required)

View Item View Item